MAUDE Adverse Event Report: SUNRISE MEDICAL (US) LLC QUICKIE QM710; POWERED WHEELCHAIR

SUNRISE MEDICAL (US) LLC QUICKIE QM710; POWERED WHEELCHAIR
Model Number EIPW11
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 05/07/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There was no allegation of malfunction or defect made against the wheelchair.The items that required repair were the left side arm rest and the joystick.Both items were returned to sunrise medical and an evaluation was performed on 5/23/2019.The test performed on the joystick revealed a pm 7f00 fault code.This occurs when the control system detects a fault in the wiring in the communication cables between any of the modules.This fault code would be displayed to the user as an indication that service is required as an issue may need to be addressed.Depending on the severity of connection issue, the chair may still allow the user to use the wheelchair to drive and perform seating functions while this fault is being displayed.For more severe connection faults where a cable may be damaged preventing communication from passing through, the fault could prevent the chair from being operated until the issue has been identified and resolved.It is possible that the joystick was damaged during the fall, causing the 7f00 fault that is now occurring, however this fault would not have caused the chair to drive without joystick input.No further investigation will be performed by sunrise medical at this time.
 
Event or Problem Description
Dealer states an attendant at the (b)(6) foundation was unloading the end user from a transport van and the end user drove right off the loading platform.The lady at the facility thinks the barrier was up and that the end user drove right over it.The end user and the chair landed on its left side.The left side arm rest got bent.The end user broke her left arm.

Brand Name
QUICKIE QM710
Common Device Name
POWERED WHEELCHAIR
Manufacturer (Section D)
SUNRISE MEDICAL (US) LLC
2842 business park ave.
fresno CA 93727
MDR Report Key8675785
Report Number2937137-2019-00015
Device Sequence Number2358974
Product Code ITI
UDI-Device Identifier05022408052363
UDI-Public05022408052363
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K083249
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberEIPW11
Device Catalogue NumberEIPW11
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/22/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2019
Initial Report FDA Received Date06/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Weight61